# SDR SAJF2014060303019

- Difficulty date: May 30, 2014
- Submitted: June 3, 2014
- Operation: Air carrier
- Aircraft: N18721
- Make and model: Boeing 747409F
- Aircraft serial: 33738
- Aircraft time: 38,647 hours, 7,023 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 4205401
- Part serial: K0860
- Condition: Leaking
- Location: Nr 2 Engine
- Part time: 48,557 hours, 8,920 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: K

## Discrepancy

HYD 2 QTY LOW HYD QTY DROP TO 0.34 & CONTINUED TO DROP TO 0 BUT PRESS 3080 TEMP 50, 1.5 HRS LATER HYD PRESS ENG 2 MSG CAME ON, TURN OFF EDP, 1 HR 20 MINS BEFORE LD HYD PRESS SYS 2 MSG ON HYD PRESS READ 0.  GND CHK FOUND LT WW WING GEAR LCCA SOLENOID VLV & ENG 2 EDP LEAKING.  REPLACED SOLENOID VLV PACKING PLATE PN 69-20184-1 & ENG 2 EDP PN 4205401, SN  K0860.  IAW AMM 29-11-00 PFM OVHT INSP NML.  REPLACED CASE DRAIN FILTERS & CHK NO METAL & CHIPS.  PRESS HYD SYS 2 & DRY MONITORING ENG 2 NO LEAK FND.  PFM SYS FLUSH NML.
